# SDR HEEA954182

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S106
- Condition: Dead
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES DEAD.  UNITS RECEIVED ON N5748M, S/N 28102 ON 12-26-94.
